# SDR AALA202408160740

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 3,010 hours, 1,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING AND AFTER APU START THERE WAS AN UNUSUAL ODOR NOTICED BY THE ENTIRE CREW. IT WAS AT THE FRONT AND AFT OF THE AIRCRAFT. DIFFERENT THAN A FUEL SMELL AND CAME ON EVERY TIME THE APU BLEED WAS CYCLED.  (OPEN).
